# SDR AALA201806299012

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 76,277 hours, 26,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1 LT JUMPSEAT FLASHLIGHT NEEDS REPLACING. REPLACED FORWARD JUMPSEAT FLASHLIGHT BATTERY AND RESECURED WITH SEAL. OK FOR SERVICE.
